# SDR SWIA200312351

- Difficulty date: August 28, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 19,776 hours, 18,625 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 854D1009
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG ON APPROACH WHEN SELECTED FROM 30 TO 45 DEGREES.  FLAPS FAILED RIGHT AT 30 INDICATED BOTH SIDES.  REMOVED AND REPLACED LEFT BPSU WITH SERVICEABLE UNIT IAW MM 27-51-10.  OPS CHECKS GOOD.  S/N OFF:  1577B.
